Alert archive / Wisconsin / Wind Advisories in 2024

Wind Advisory 4, NWS Milwaukee, WI

December 4, 202420 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Dec 4, 2024, 2:08 AM CST for 20 counties in Wisconsin. It took effect at Dec 4, 2024, 2:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2024, 2:08 AM CST (08:08 UTC)
In effect from
Dec 4, 2024, 2:00 PM CST
Expired
Dec 5, 2024, 12:00 AM CST
In force
10 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

562 
WWUS73 KMKX 040808
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
208 AM CST Wed Dec 4 2024

WIZ046-047-051-052-056>060-062>072-041615-
/O.NEW.KMKX.WI.Y.0004.241204T2000Z-241205T0600Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of West Bend, Plymouth, Baraboo, Kenosha,
Belmont, East Troy, Milwaukee, Fort Atkinson, Muskego, Benton,
Blanchardville, Lake Geneva, Oostburg, Neshkoro, Sheboygan Falls,
Shullsburg, Reedsburg, Columbus, Grafton, Waupun, Fond Du Lac,
Janesville, Portage, Argyle, Monroe, Montello, Hartford,
Menomonee Falls, Madison, New Berlin, Brodhead, Elkhorn, Beloit,
Darlington, Lake Wisconsin, Jefferson, Prairie Du Sac, Waukesha,
Racine, Cedarburg, Lodi, Mayville, Princeton, Berlin, Whitewater,
Delavan, Sauk City, Germantown, Howards Grove, Beaver Dam,
Mequon, Barneveld, Dodgeville, Brookfield, Westfield, Watertown,
Markesan, Mineral Point, Oxford, and Endeavor
208 AM CST Wed Dec 4 2024

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST 
TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...From 2 PM this afternoon to midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CMILLER
4 follow-up statements
154 
WWUS73 KMKX 041533
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
933 AM CST Wed Dec 4 2024

WIZ046-047-051-052-056>060-062>072-042345-
/O.CON.KMKX.WI.Y.0004.241204T2000Z-241205T0600Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Milwaukee, Fort Atkinson, Lake Wisconsin,
East Troy, Prairie Du Sac, Hartford, Darlington, Montello,
Janesville, Neshkoro, Beaver Dam, Sheboygan Falls, Madison,
Benton, Mequon, Fond Du Lac, Markesan, Muskego, Endeavor, Mineral
Point, Delavan, West Bend, Lodi, Westfield, Princeton,
Brookfield, Menomonee Falls, Waupun, Waukesha, Oxford, Portage,
Baraboo, Jefferson, Plymouth, Barneveld, Whitewater, Lake Geneva,
Cedarburg, Beloit, Columbus, Blanchardville, Monroe, Reedsburg,
New Berlin, Sauk City, Shullsburg, Grafton, Howards Grove,
Mayville, Belmont, Germantown, Argyle, Brodhead, Berlin, Elkhorn,
Dodgeville, Oostburg, Watertown, Kenosha, and Racine
933 AM CST Wed Dec 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 
MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...From 2 PM this afternoon to midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WAGNER
972 
WWUS73 KMKX 042058
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
258 PM CST Wed Dec 4 2024

WIZ046-047-051-052-056>060-062>072-050500-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-241205T0600Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Milwaukee, Fort Atkinson, Lake Wisconsin,
East Troy, Prairie Du Sac, Hartford, Darlington, Montello,
Janesville, Neshkoro, Beaver Dam, Sheboygan Falls, Madison,
Benton, Mequon, Fond Du Lac, Markesan, Muskego, Endeavor, Mineral
Point, Delavan, West Bend, Lodi, Westfield, Princeton,
Brookfield, Menomonee Falls, Waupun, Waukesha, Oxford, Portage,
Baraboo, Jefferson, Plymouth, Barneveld, Whitewater, Lake Geneva,
Cedarburg, Beloit, Columbus, Blanchardville, Monroe, Reedsburg,
New Berlin, Sauk City, Shullsburg, Grafton, Howards Grove,
Mayville, Belmont, Germantown, Argyle, Brodhead, Berlin, Elkhorn,
Dodgeville, Oostburg, Watertown, Kenosha, and Racine
258 PM CST Wed Dec 4 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WAGNER
879 
WWUS73 KMKX 050334
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
934 PM CST Wed Dec 4 2024

WIZ046-047-051-052-056>060-062>072-050600-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-241205T0600Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Cedarburg, Portage, Muskego, Montello,
East Troy, Oxford, Lodi, Benton, Beloit, Plymouth, Racine,
Mequon, Beaver Dam, Blanchardville, Janesville, Lake Wisconsin,
Brodhead, Howards Grove, Columbus, Westfield, Markesan, Sheboygan
Falls, Baraboo, Mayville, Jefferson, Grafton, Argyle, Neshkoro,
Sauk City, New Berlin, Endeavor, Fond Du Lac, Dodgeville,
Hartford, Madison, Waukesha, Monroe, Princeton, Delavan, Elkhorn,
Oostburg, Waupun, Fort Atkinson, Watertown, Germantown,
Milwaukee, Mineral Point, Darlington, Shullsburg, Reedsburg,
Berlin, West Bend, Belmont, Whitewater, Kenosha, Menomonee Falls,
Lake Geneva, Prairie Du Sac, Barneveld, and Brookfield
934 PM CST Wed Dec 4 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds around 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

PATTERSON
112 
WWUS73 KMKX 050536
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1136 PM CST Wed Dec 4 2024

WIZ046-047-051-052-056>060-062>072-050645-
/O.EXP.KMKX.WI.Y.0004.000000T0000Z-241205T0600Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Fort Atkinson, Muskego,
Waukesha, Oxford, Howards Grove, Whitewater, Kenosha, Princeton,
Sheboygan Falls, Jefferson, Janesville, Beaver Dam, Baraboo,
Beloit, Elkhorn, Cedarburg, Delavan, Waupun, Lake Wisconsin,
Blanchardville, Westfield, Madison, Darlington, Germantown,
Argyle, Racine, Lake Geneva, Menomonee Falls, Prairie Du Sac,
Montello, Oostburg, Hartford, East Troy, Columbus, Reedsburg,
Brodhead, Mineral Point, West Bend, Lodi, Grafton, Shullsburg,
Fond Du Lac, Berlin, Portage, Mequon, Plymouth, Endeavor,
Brookfield, Markesan, Benton, New Berlin, Mayville, Neshkoro,
Milwaukee, Monroe, Sauk City, Watertown, Barneveld, and Belmont
1136 PM CST Wed Dec 4 2024

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Winds and gusts have started to diminish late this evening, and will 
continue to do so through the overnight period. The Wind Advisory 
will thus be allowed to expire as scheduled at 12 AM CST. A few 
sporadic gusts between 40-45 MPH are possible near the Lake Michigan 
shoreline through daybreak, though conditions will neither be 
widespread nor long-lasting.

$$

QUIGLEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Dec 3, 8:17 PM CST, 5 hours 51 minutes earlier. Its key messages:

  • Scattered snow showers will be possible on Wednesday. These showers will be convective in nature and may feature some brief bursts of snow and low visibility. However, accumulations will be minor with any snow showers.
  • Strong southwest winds tonight into Wednesday morning and northwest winds Wednesday afternoon into Thursday will bring gale conditions to Lake Michigan.
  • The strong northwest winds Wednesday afternoon may exceed 45 mph. Secure loose objects.
  • Much below normal temperatures will return Wednesday night through Thursday night. Overnight wind chills will be in the negative single digits.
Area forecast discussion, Dec 3, 8:17 PM CST, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
817 PM CST Tue Dec 3 2024

.KEY MESSAGES...

- Scattered snow showers will be possible on Wednesday. These
  showers will be convective in nature and may feature some
  brief bursts of snow and low visibility. However,
  accumulations will be minor with any snow showers.

- Strong southwest winds tonight into Wednesday morning and
  northwest winds Wednesday afternoon into Thursday will bring
  gale conditions to Lake Michigan.

- The strong northwest winds Wednesday afternoon may exceed 45
  mph. Secure loose objects.

- Much below normal temperatures will return Wednesday night
  through Thursday night. Overnight wind chills will be in the
  negative single digits.

&&

.UPDATE...
Issued 817 PM CST Tue Dec 3 2024

Areas of low stratus have been developing this evening on the
leading edge of 925 mb warm advection. The fcst soundings were
showing the potential for this to occur, so would expect the
stratus to gradually shift newd with time. Do have higher
confidence for more widespread stratus after 12Z Wed with the
passage of a sfc trough that will shift swly winds to wly.

The arctic front is still on track for passage from 20-23Z Wed
with gusty nwly winds to 40-45 mph and sct snow showers.

Gehring

&&

.SHORT TERM...
Issued 256 PM CST Tue Dec 3 2024

Tonight through Wednesday Night:

Surface low pressure will strengthen as it tracks from Manitoba
to southern Quebec tonight through Wednesday. A potent clipper
system will impact southern Wisconsin and the rest of the Upper
Great Lakes region. We will see gusty southwest winds as the low
approaches tonight into Wednesday morning, and very strong
northwest winds and scattered snow showers in the wake of an
associated cold front Wednesday afternoon through Wednesday
night.

Southwest winds will steadily increase through late evening in a
warm air advection regime, peaking around midnight with the
strongest vorticity advection with a leading shortwave trough.
Winds will diminish a little Wednesday morning. The sudden cold
air advection with the passage of the 850mb cold front may bring
low clouds and possibly some drizzle. The low level temp profile
during this period looks too mild for ice crystal development.
Surface winds will be westerly during this time.

By 3 pm Wednesday afternoon, the surface cold front will arrive
in the northwest forecast area from the Dells to Madison and
then barrel across the rest of southern WI through 6 pm. The
biggest impact will be the strong winds. With the mixing
potential up to 800 mb (or higher for a few models), wind gusts
up to 39 kt/45 mph will be possible, which is the criteria for a
Wind Advisory. Not enough models suggest higher than this speed,
so we are not issuing a headline at this time.

As far as the snow showers go, it will be blustery with snow
falling, but amounts will be light. Forecast soundings are
consistent across the models with temperatures well into the
snow growth zone, and also with steep low level lapse rates.
What the models disagree on is the depth of the moisture and the
degree of the low level instability. With these uncertainties, I
am not really confident in getting intense snow showers that
would greatly reduce visibility and rapidly accumulate snow,
despite the strong winds. The meso model forecast reflectivity
usually can hint at the potential for stronger snow showers, and
they are not showing this scenario for tomorrow afternoon.
Visibility briefly down to 2 miles and a dusting of snow is
what we are thinking for now.

Temperatures will be "mild" tonight and Wednesday, but very
strong cold air advection will drop temps down to around 10F and
some single digits Wednesday night. With the wind gusts of
around 30 mph, the minimum wind chills will be in the negative
single digits.

Cronce

&&

.LONG TERM...
Issued 256 PM CST Tue Dec 3 2024

Thursday through Tuesday:

As low pressure continues eastward towards Maine and strong high
pressure travels southeastward from the Dakotas into Iowa on
Thursday, northwest winds with gusts upwards of 30 MPH continue,
with wind chills in the negative single digits early in the morning.
Mostly clear skies and dry weather expected Thursday, though
forecast soundings show some potential for a few cirrus and cumulus
clouds. Winds gradually decline in the afternoon and evening,
becoming light and variable Thursday night as high pressure passes
just south of our region. Overnight lows in the single digits to
teens.

Mostly calm, dry, and quiet weather expected Friday into the
weekend. Lingering high pressure in the eastern CONUS and low
pressure entering southern Canada will allow a southwest breeze to
gradually moderate air temperatures, trending slightly above
seasonal norms for the later half of the period. Early to mid
next week would be the next noteworthy chance for precipitation,
though it is too early to determine system track and precip
type.

Sheppard

&&

.AVIATION...
Issued 817 PM CST Tue Dec 3 2024

Areas of bkn010-019 stratus have been developing over srn WI
early this evening. Do not expect the coverage to change until
becoming widespread MVFR Cigs for the daytime hours of Wed.
Breezy swly winds tnt will become wly by late Wed AM then nwly
and even windier after 20Z Wed. Scattered snow showers along and
behind the arctic front may briefly drop vsbys to 1-2SM Wed
afternoon/early evening.

Gehring

&&

.MARINE...
Issued 256 PM CST Tue Dec 3 2024

There were no changes made to the Gale Warnings for the open
lake and Nearshore that are in effect.

Southwest winds will increase tonight as low pressure over
Manitoba deepens as it crosses Ontario tonight through
Wednesday. Southwest gales are expected from late this evening
through Wednesday morning as the low approaches.

A lull in the gusts will occur as a cold front crosses Lake
Michigan midday. Then a stronger period of high-end
northwesterly gales is anticipated from late Wednesday afternoon
into Thursday. Some isolated storm force gusts may occur,
especially over the eastern half of Lake Michigan early Thursday
morning. A Gale Warning is in effect for the whole lake to
cover both periods of gales tonight into Thursday.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 3 PM
     Wednesday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...3 PM Wednesday to
     9 AM Thursday.

     Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until noon
     Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Dec 3, 3:00 PM CST, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
300 PM CST Tue Dec 3 2024

WIZ046-047-051-052-056>060-062>072-042100-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
300 PM CST Tue Dec 3 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Scattered snow showers and blustery northwest winds up to 40 mph
are expected Wednesday afternoon. While accumulations are expected
to be light, brief bursts of snow may cause restricted
visibility.

Well below normal temperatures are expected Wednesday night into
Thursday night. Overnight wind chills will be in the negative
single digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-042100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
300 PM CST Tue Dec 3 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect this evening into Wednesday
afternoon for southwest to west winds gusting to 30 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Small Craft Advisory will remain in effect into Wednesday
afternoon.

A Gale Warning will then take over late Wednesday afternoon as
northwest gales develop in the wake of a cold front and end
Thursday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-042100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
300 PM CST Tue Dec 3 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Gale Warning will go into effect tonight for a period of
southwesterly gales.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Gale Warning will continue into Thursday for southwesterly
gales into Wednesday morning, then northwesterly gales late
Wednesday afternoon into Thursday. A few isolated storm force
gusts may accompany the period of northwest gales, especially over
the eastern half of Lake Michigan early Thursday morning.

MRC

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 3:29 PM CSTSnow Squall WarningMKXMilwaukee, Ozaukee, Washington, Waukesha46 min

Nearby

Wind Advisories in Wisconsin, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.